# SDR DALA2014072004164

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEVERAL CRACKS WERE FOUND IN AFT SEGMENT ANGLE BETWEEN BEAMS NR 1 AND 3 INTERNAL STRUCTURE OF EMERGENCY EXIT DOOR. REPLACED AFT SEGMENT ANGLE IAW SRM 51-72-11 AND DWG.
